Proceedings of the Japan Academy

Zu einer Franzschen Spurformel

Joseph Weier

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 38, Number 7 (1962), 303.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523336

Digital Object Identifier
doi:10.3792/pja/1195523336

Mathematical Reviews number (MathSciNet)
MR0142126

Zentralblatt MATH identifier
0113.17301

Subjects
Primary: 55.60

Citation

Weier, Joseph. Zu einer Franzschen Spurformel. Proc. Japan Acad. 38 (1962), no. 7, 303. doi:10.3792/pja/1195523336. https://projecteuclid.org/euclid.pja/1195523336


Export citation

See also

  • Part II: Joseph Weier. Zu einer Franzschen Spurformel, II. Proc. Japan Acad., Volume 39, Number 2 (1963), 98--99.